# SDR CALA9900735

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1741 & 1761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON BOTH LOWER SIDES OF FRAME AT STA 1741 AND 1761 BETWEEN STRINGER 47L AND 50R.  THE CORRODED AREAS WERE REMOVED, NEW ANGLES WERE INSTALLED IAW SRM 51-31-01.
